Thread: I think my nuts have shrunk
06-14-2005, 06:04 AM #1
I think my nuts have shrunk
Im on my fifth week of sust at 500/week with nolva 10/day. I'm sure my nuts have got smaller, not to the point of dissappearing but well smaller with less feeling if you know what I mean. I'm also finding it extremly hard to nut. Will things get worse or is it just my body adjusting to the sust. hgc (is that right?) is very hard to get hold of here, well I've not seen any anyway. Any advice on whats to come would be helpful. I have Clomid for pct by the way and am in the UK. Thanks guys. Great forum.
I should also start to feel the sust around this time, yes?
06-14-2005, 06:07 AM #2
Not to worry. They will come back in pct.
06-14-2005, 06:18 AM #3Anabolic Member
- Join Date
- Jun 2004
run 4g tribulus ed and see if that helps.. i havent had any noticeable shrinkage myself..
06-14-2005, 06:19 AM #4
Mine have looked like grapes before. They will come back.
06-14-2005, 06:24 AM #5Originally Posted by roidattack
06-14-2005, 04:33 PM #6
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)